# SDR DALA1017823705

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 34,907 hours, 15,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOPERATIVE AT ROWS 24D AND 34D. SECURED CONNECTOR AT SEAT 24D AND REPLACED HARNESS ASSY AT ROW 34.  SYSTEM NOW CHECKS NORMAL.
